# SDR USAABB04033

- Difficulty date: April 10, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W83200916
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE W832-009016.  (M)
